An estimate for the Hausdorff dimension of the attractors of dynamical systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 767-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a4,
author = {G. A. Leonov},
title = {An estimate for the {Hausdorff} dimension of the attractors of dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {767--771},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a4/}
}
G. A. Leonov. An estimate for the Hausdorff dimension of the attractors of dynamical systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 767-771. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a4/